MathSciNet Relay Station
MathSciNet bibliographic data
MR618764 (82j:65057) 65L10 (34B05)
Spreuer, H. A method for the computation of bounds with convergence of arbitrary order for ordinary linear boundary value problems. J. Math. Anal. Appl. 81 (1981), no. 1, 99–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement